‘This place was cod’
PORT UNION, NL — If you took a drive through Port Union in the 1980s, you would have had to slow down driving past the fish plant.
Pfizer Consumer Healthcare is voluntarily recalling 124 lots of Advil liquid products made for infants and children, Health Canada reports.
The products are being recalled because “clumps” of Ibuprofen can form in the bottles if not shaken properly before use, potentially causing inconsistent doses in the medication.
“Lower doses may not be adequate in reducing the fever, leading to other health issues which could include, in rare instances, convulsions,” Health Canada states in its recall notice. “Although unlikely, higher doses may lead to vomiting, drowsiness, dizziness, ‘ringing in the ears’ and decreased breathing rates.”
Health Canada stresses that if the product is shaken well before use according to instructions, the likelihood that children will be affected by those severe consequences is remote. However, the authority recommends that consumers stop using the products and return them. If a parent whose child took the product is concerned, they are advised to see their doctor.
Lots of the following products have been recalled: Advil Pediatric Drops (DIN 02242522); Children’s Advil Cold (DIN 02248435); Children’s Advil Fever from Colds or Flu (DIN 02328437); Children’s Advil (DIN 02232297); and Advil Pediatric Drops Fever from Colds or Flu (DIN 02328445). The affected lot numbers can be found in Health Canada’s recall notice.